152 186

Cited 0 times in

Valproate에 의해 유발된 가역적 파킨슨증 1예

Other Titles
 A case of valproate-induced reversible parkinsonism 
Authors
 김선곤  ;  오승헌  ;  김원주 
Citation
 Journal of the Korean Neurological Association (대한신경과학회지), Vol.18(5) : 654-656, 2000 
Journal Title
Journal of the Korean Neurological Association(대한신경과학회지)
ISSN
 1225-7044 
Issue Date
2000
Keywords
Valproic acid ; Parkinson disease/Secondary
Abstract
Valproate is one of the most popular conventional anti-epileptic drugs. It has many side effects and in rare cases, it may result in the development of parkinsonian syndromes. The parkinsonism with valproate shows insidious onset and reversible symptoms after drug withdrawal. We observed a 69-year-old woman with resting tremor, bradykinesia, cog-wheel rigidity after 2 months of valproate use. She had been suffering from epilepsy for 30 years. Her seizures were well controlled with valproate, but parkinsonian symptoms slowly progressed with doses of 1200 mg/day of valproate. After 4 months, we discontinued the doses of valproate which led to subjective and objective improvement of the parkinsonian features. The mechanism of this side effect is not well established, but GABAergic neurotransmission or mitochondrial respiratory chain may possibly be related.
Files in This Item:
T200001695.pdf Download
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Neurology (신경과학교실) > 1. Journal Papers
Yonsei Authors
Kim, Won Joo(김원주) ORCID logo https://orcid.org/0000-0002-5850-010X
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/172206
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse

Links